# SDR E07A201804020001

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Lear 45LEAR
- Aircraft serial: 408
- Aircraft time: 2,590 hours, 2,014 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607852
- Part serial: 081405700013
- Condition: Worn
- Location: Rt Engine Oil
- Part time: 2,590 hours, 2,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  THE CREW RECEIVED A RT ENGINE LOW PRESSURE WARNING.  IAW  PROCEDURES, THE RT ENGINE WAS THROTTLED BACK TO IDLE AND ENGINE MAINTENANCE MINIMUM PRESSURE.  AIRCRAFT DIVERTED.  MAINTENANCE REPLACED THE RT ENGINE DRIVE OIL PUMP IAW SB TFE731-79-5121 RO.
